Jump to content
CrazyBoards.org

Recommended Posts

The last few days I've had this really strange sensation in my hands, i don't even know how to describe it, dizziness in my fingers maybe, or like my blood is rushing somehow. It's really weird and uncomfortable.

 

Anyone else had something similar? Could it be from the haldol I started taking recently? The only other change that's happened is that i came off paxil abruptly, so I guess it could be that instead.

Link to comment
Share on other sites

I don't know for sure, but I am also on Haldol and have never experienced what you are describing. However, when I went off of Effexor, an SSNRI antidepressant, I had tingling sensations too. I am not an expert, but I personally suspect it is the Paxil withdrawal and will subside with time. =)

Link to comment
Share on other sites

Oh that's interesting. I've read about people having "brain zaps" coming off SSRI's so maybe this is related? I'm now getting the feelings through my whole body. Because now I think about it when I've had haldol as prn in hospital I never had anything like this, so probably it is the paxil. I was warned it could be difficult to come off, but there wasn't time to reduce it gradually since my mood was escalating. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...